# SDR 2004FA0000395

- Difficulty date: March 18, 2004
- Submitted: May 12, 2004
- Operation: General aviation
- Aircraft: N974SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8178
- Engine: Lyc IO320*
- Propeller: Mcauly 1A170E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: RSA5AD1
- Part serial: 70178909
- Condition: Inoperative
- Location: Fuel System
- Part time: 2,195 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL MIXTURE CONTROL ARM WILL NOT ROTATE TO (IDLE CUT-OFF) POSITION.
